# SDR GAIA99233

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 950f
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT', FOUND DURING 'HEAVY 2 MAINTENANCE CHECK' AT TIMCO HEAVY  MAINTENANCE FACILITY (OSCODA MI).  FLOOR BEAM UPPER CHORD AFT FLANGE CORRODED AND CRACKED AT FASTENER HOLE.  (BS 950F, RBL 62.0).  REMOVED DAMAGED AREA IAW B 727 SRM 53-10-8.  FABRICATED DOUBLERS PER B 727 SRM 51-10-2.  INSTALLED REPAIR IAW B 727 SRM 53-10-8 AND EDR B2-07313.  AIRCRAFT RETURNED TO SERVICE. (X)
